# SDR MASA2025050100031

- Difficulty date: May 1, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N86350
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000663
- Aircraft time: 16,407 hours, 10,074 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Intermittent
- Location: Wx Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR FAIL INTERMITTENT IN FLT - RTF- REPLACED RECEIVER/TRANSMITTER ANTENNA
